From geometry to invertibility preservers

Tom 174 / 2006

Hans Havlicek, Peter Šemrl Studia Mathematica 174 (2006), 99-109 MSC: 47B49, 15A04. DOI: 10.4064/sm174-1-8

Streszczenie

We characterize bijections on matrix spaces (operator algebras) preserving full rank (invertibility) of differences of matrix (operator) pairs in both directions.

Autorzy

  • Hans HavlicekInstitut für Diskrete Mathematik und Geometrie
    Technische Universität Wien
    Wiedner Hauptstrasse 8–10
    A-1040 Wien, Austria
    e-mail
  • Peter ŠemrlDepartment of Mathematics
    University of Ljubljana
    Jadranska 19
    SI-1000 Ljubljana, Slovenia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek